# SDR CA190807016

- Difficulty date: August 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 20,423 hours
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Power Section
- Part time: 12,662 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED HEARING NOISE AT LEFT REAR OF AIRCRAFT AND CHANGE IN FLIGHT REGIME LIKE SMALL WIND GUST. NO ABMORMAL INSTRUMENT INDICATIONS. AIRCRAFT LANDED AND DISTINCT WHINE NOISE HEARD PRIOR TO SHUT DOWN. ENGINES SHUT DOWN AND BASIC VISUAL INSPECTION CARRIED OUT. ON ATTEMPTED ENGINE RE-START, #1 ENGINE WOULD NOT CRANK OVER. FURTHER INSPECTION FOUND COMPRESSOR INTERNAL DAMAGE. POWER SECTION REPLACED ON SITE AND WILL BE SENT TO MANUFACTURER FOR INSPECTION. (TC# 20190807016)
